Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Chronic sinus, on telecast, get body pains, feverish feeling on stopping it. Is it safe for a long term?

hi, i am suffering from sinus since 15 years, was on homeopathic medicine for long. Symptoms increased since year and my physician,s put me on telecast 4 mg. I am on telecast from 8 months and if i stop i get body pain feverishness dullness etc. How safe is is to take telecast and how long should one continue this. Is there a permanent cure for my problem.
Asked On : Wed, 5 Dec 2012
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi, thanks for using healthcare magic

Telekast is the trade name for montelukast. This medication is used in allergies and in some asthmatics.
It can be used for the long term if your symptoms are persistent.

Sinusitis is most commonly caused by allergies. One aspect of treatment is the elimination of whatever allergen is provoking the allergies.This would be very effective in reducing your symptoms

You should consider allergy testing to pinpoint which specific allergies are responsible for your sinus symptoms.These can be done by blood tests or skin prick testing.

I hope this helps
Answered: Mon, 21 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor